Journal of Computational and Theoretical Nanoscience, vol. 13, No. 8, 5021-5030.

In this paper, we propose a new method to approximate the solution of wave equations under fuzzy environment. To this purpose, we determine the uncertainties of fuzzy wave equation based on allocating method that leads to two partial differential equations (PDEs) which are placed in their defined boundary conditions. The convergence of the propose method is investigated. Finally, to assess the robustness of fuzzy wave equations various computational experiments are carried out.

Share on :

@Copyright 2020  Dr. Amirfakhrian  | Powered by Applied Plan

Avatar